Convergence of Nonlinear Semigroups in a Hyperbolic Space
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 171-179
Young S. Lee, Sang Don Park
Seoul Women's University, Ansung National University
Abstract : In this paper, we establish Trotter-Kato type convergence theorem for nonlinear semigroups generated by coaccretive operators in a hyperbolic space.
Keywords : coaccretive operators, hyperbolic spaces, nonlinear semi-groups
MSC numbers : Primary 47H05, Secondary 46H20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd